Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
GHR15
Posted by: Connie Cook
Date: October 7, 2000 4:57 PM

I've been doing some reading on the supplement GHR15. It almost seems too good to be true. Are there any negetive side effects associated with taking this supplement?

RE: GHR15
Posted by: Ron Kennedy, MD
Date: October 7, 2000 6:25 PM

There is nothing I know of shown to cause a sustained and significant increase in HGH release in humans. Only real HGH given subcutaneously does the job. Maybe someday we will have the real human GHRH (growth hormone releasing hormone) available, but in the meantime throwing together a bunch of amino acids and promoting it as if it were GHRH is mercenary and ridiculous in my opinion.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(276 words)